MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT281412
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder conformable aaa endoprosthesis.It was reported that the device malfunctioned during the procedure.During the initial stage of deployment, the deployment line broke.At this point, the graft was deployed proximally down to the flow divider, but the contralateral gate remained closed.The physician opened the deployment hatch in an attempt to retrieve the line; however, it was not visible, suggesting the line had broken deep down within the device.Despite this, the physician proceeded with full deployment of the device according to the instructions for use (ifu).At this stage, the contralateral gate was still closed, and the device remained attached to the delivery system, preventing its removal from the patient.The fsa suspected that the incomplete first-stage deployment had left the device tethered to the catheter.To investigate further, the physician used an 11 blade to make a linear incision along the catheter and peeled it back in search of the deployment line, but it could not be located.Ultimately, the physician used wire clippers to cut off the catheter handle.This action, possibly coincidental, appeared to trigger the contralateral gate to open.Following this, the entire graft was ballooned.The patient tolerated the procedure, with no harm reported.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3, h6.The device evaluation determined the following: the catheter was cut near the hub and the outer shaft was slit down the length of the catheter.The end of the primary deployment line did not show signs of stretching or a tensile break.The length of primary deployment line is sufficient to reach the end of the catheter inner member as expected.Based on the findings from the evaluation the reported break in the primary deployment line could not be confirmed with the information available and the state of the returned device.The reported observation that the contralateral gate remained closed could not be evaluated given the state of the returned device.There was no manufacturing deficiency identified.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23575594
Report Number3007284313-2025-04373
Device Sequence Number21138000
Product Code MIH
UDI-Device Identifier00733132651054
UDI-Public(01)00733132651054(17)280726
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT281412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown